# SDR SCNA20240219040

- Difficulty date: February 15, 2024
- Submitted: February 19, 2024
- Operation: Air carrier
- Aircraft: N826SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 33021
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: UNKNOWN
- Condition: Detached
- Location: Emergency Light
- Stage of operation: LD
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

DEFECT 752823: 2L DOOR EXIT FELL OFF ON LANDING. - RESOLUTION: RESECURED EXIT SIGH LIGHT COVER IAW AMM 33-51-01.
